liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Removable singularities for bounded p-harmonic and quasi(super)harmonic functions
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0002-9677-8321
2006 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 31, 71-95 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 31, 71-95 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-23865Local ID: 3401OAI: oai:DiVA.org:liu-23865DiVA: diva2:244180
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2017-12-13

Open Access in DiVA

No full text

Authority records BETA

Björn, Anders

Search in DiVA

By author/editor
Björn, Anders
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 315 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf